| Catalog Number |
101/858/080 |
| Medical Device Problem Code |
Disconnection (1171)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/20/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the size 8 inner cannula was not locking into place in the trach and can slide right out.Tried the new lot# received and it's also not clicking in place.There was patient involvement, and no patient harm/adverse event reported.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Additional Manufacturer Narrative
No device or device photo was returned for investigation.Functional and visual testing could not be performed and no confirmation due to no device returned.Due to this, no root cause was determined.The device history review of the reported lot number found no non-conformities during the manufacturing process.